Hilfer proportional nonlocal fractional integro-multipoint boundary value problems

dc.contributor.authorSamadi A.
dc.contributor.authorNtouyas S.K.
dc.contributor.authorCuntavepanit A.
dc.contributor.authorTariboon J.
dc.contributor.otherMahidol University
dc.date.accessioned2023-11-21T18:01:52Z
dc.date.available2023-11-21T18:01:52Z
dc.date.issued2023-01-01
dc.description.abstractIn this article, we introduce and study a boundary value problem for (k, χ ¯ ∗) \left(k,{\bar{\chi }}_{∗ }) -Hilfer generalized proportional fractional differential equation of order in an interval (1, 2], equipped with integro-multipoint nonlocal boundary conditions. In the scalar case setting, the existence results are proved via Leray-Schauder nonlinear alternative and Krasnosel'skia's fixed point theorem, while the existence of a unique solution is established by applying Banach's contraction mapping principle. In Banach's space setting, an existence result is proved via Mönch's fixed point theorem and the measure of noncompactness. Finally, the obtained theoretical results are well illustrated by constructed examples.
dc.identifier.citationOpen Mathematics Vol.21 No.1 (2023)
dc.identifier.doi10.1515/math-2023-0137
dc.identifier.eissn23915455
dc.identifier.scopus2-s2.0-85176304172
dc.identifier.urihttps://repository.li.mahidol.ac.th/handle/20.500.14594/91107
dc.rights.holderSCOPUS
dc.subjectMathematics
dc.titleHilfer proportional nonlocal fractional integro-multipoint boundary value problems
dc.typeArticle
mu.datasource.scopushttps://www.scopus.com/inward/record.uri?partnerID=HzOxMe3b&scp=85176304172&origin=inward
oaire.citation.issue1
oaire.citation.titleOpen Mathematics
oaire.citation.volume21
oairecerif.author.affiliationKing Mongkuts University of Technology
oairecerif.author.affiliationIslamic Azad University
oairecerif.author.affiliationMahidol University
oairecerif.author.affiliationUniversity of Ioannina

Files

Collections